MathSciNet Relay Station
MathSciNet bibliographic data
MR381235 65D05
Kammerer, W. J.; Reddien, G. W.; Varga, R. S. Quadratic interpolatory splines. Numer. Math. 22 (1974), 241–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement